# SDR FDEA201203170991

- Difficulty date: March 17, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 64,304 hours, 13,588 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, OTBD FORWARD HINGE BRACKET ACTUATOR ATTACH OTBD LUG BUSHING FOUND WORN.   WORN BUSHING REMOVED IAW CMM 20-20-07, REV 72 AND FOUND EXCEED LIMITS IAW CMM 57-44-09, REV 72.  BORE MEASURED DIAMETER 1.222", MAXIMUM ALLOWABLE DIAMETER 1.220".  REPAIRED EA 1-5750-157158, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 114.
